Эрдэм шинжилгээ

СУДАЛГААНЫ ЧИГЛЭЛ

  • Алгебр (Тооны онол, радикал онол, цагиргийн онол)
  • Анализ (Операторын онол, матрицан анализ, функцийн онол)
  • Геометр (Дифференциал геометр, коммутатив биш геометр, топологи)
  • Математик хэрэглээ (Тооцон бодох аргууд, эдийн засгийн математик, стохастик анализ)
  • Математик дидактик

ТОМСОН-РОЙТЕРСИЙН ИНДЕКС /IF-JCR/-ТЭЙ СЭТГҮҮЛД ХЭВЛҮҮЛСЭН БҮТЭЭЛИЙН ЖАГСААЛТ (2010-2015)

  1. V. Adiyasuren, M.T. Chien, H. Nakazato and U. Batzorig. Determinantal polynomials of a weighted shift operator, Linear and Multilinear Algebra (with).
  2. V. Adiyasuren, Ts. Batbold and M. Krnic. Half-discrete Hilbert-type Inequalities Involving Differential Operators, Journal of Inequalities and Applications, 2014:83 (2014), 12pp.
  3. V. Adiyasuren, Ts. Batbold and M. Krnic. Half-discrete Hilbert-type Inequalities with Means Operators, The Best Constants, and Applications, Applied Mathematics and Computation 231 (2014), 148-159.
  4. V. Adiyasuren, Ts. Batbold and M. Krnic. Hilbert-Type Inequalities Iinvolving Differential Operators, The Best Constants, and Applications, Mathematical Inequalities & Applications, Vol. 18, No. 1, 111-124, 2015.
  5. V. Adiyasuren, U. Batzorig. On the numerical range of some weighted shift matrices and operators, Linear Algebra and its Applications, Vol. 449, 76–88, 2014.
  6. V. Adiyasuren, Ts. Batbold. On a Generalization of Hilbert-Type Integral Inequality in the Whole Plane with Hypergeometric Function, Journal of Inequalities and Applications 2013: 189, 8pp, 2013.
  7. V. Adiyasuren, Ts. Batbold and M. Krnic. The Best Constants in Multidimensional Hilbert-type Inequalities Involving Some Weighted Means Operators, to appear Bulletin of the Malaysian Mathematical Sciences Society.
  8. V. Adiyasuren, Ts. Batbold and M. Krnic. On Several New Hilbert-type Inequalities Involving Means Operators, Acta Mathematica Sinica, English Series, vol. 29, 1493-1514, 2013.
  9. V. Adiyasuren, U. Batzorig On the numerical range of the weighted shift operators with geometric and harmonic weights, Electronic Journal of Linear Algebra, vol. 23, 578-585, 2012.
  10. V. Adiyasuren, Ts. Batbold Some New Inequalities Similar to Hilbert-Type Integral Inequality With a Homogeneous Kernel, Journal of Mathematical Inequalities, Vol. 6, No. 2, 183-193, 2012.
  11. Batbold, Further refinements of Jensen’s type inequalities for the function defined on the rectangle, Abstract and Applied Analysis, Volume 2013, Article ID 214123, 8 pages, 2013 http://dx.doi.org/10.1155/2013/214123 (with M. Adil Khan, G. Ali Khan, T. Ali and M. Klicman).
  12. Ganbat, Reducibility of steady-state bifurcations in coupled cell systems /Journal of Mathematical Analysis and Applications, 2014/
  13. G . Bayarmagnai, Differential equations satisfied by principal series Whittaker functions on SU(2,2), RIMS Kôkyûroku, No.1767, Res. Inst. Math. Sci. (RIMS), Kyoto, (2011)
  14. L. Khadkhuu .An analytic family of contractions generated by the Volterra operator, Studia Math, (2015) (with D.Tsedenbayar and J.Zemanek)
  15.  L. Khadkhuu. Some norm one functions of the Volterra operator, Math. Slovaca, (2013) (with D.Tsedenbayar)
  16. S.Tumurbat. On  alpha like radicals of rings.Bull. Aust.math. soc.88(2013),331-339
  17. S.Tumurbat..On radicalsof polynomial rings.Acta.math.hungar (with L.marki) 144910,2014.227-235
  1. Chuluundorj. A maximal T-space of F3[x]0 (with S.A. Rankin ), Algebra and Discrete Mathematics, Vol.16 No2 (2013), 160 – 170.
  2. Chuluundorj. On a problem of A. V. Grishin (with S.A. Rankin), Journal of Algebra and Its Applications, vol:11, No1 (2012), 1250020.
  3. Chuluundorj. The Identities and Central Polynomials of the Finite Dimensional Unitary Grassmann Algebras Over a Finite Field (with S.A. Rankin), Communications in Algebra, 39:8, 2011, 2697–2706.
  4. Chuluundorj. THE IDENTITIES AND THE CENTRAL POLYNOMIALS OF THE INFINITE DIMENSIONAL UNITARY GRASSMANN ALGEBRA OVER A FINITE FIELD (with S.A. Rankin), Communications in Algebra, 39:3 2011, 819–829.
  5. Chuluundorj. On a conjecture of V.V. Shchigolev (with S.A. Rankin), Journal of Algebra 330 (2011), 314–321.
  6. Chuluundorj. Maximal T-spaces of a free associative algebra (with S.A. Rankin), Journal of Algebra 332 (2011), 442–456.
  7. Chuluundorj. Examples Of Associative Algebras For Which The T-Space Of Central Polynomials Is Not Finitely Based (with S. A. Rankin), Israel journal of mathematics, 186 (2011), 333–347.
  8. Chuluundorj. THE CENTRAL POLYNOMIALS OF THE INFINITE-DIMENSIONAL UNITARY AND NONUNITARY GRASSMANN ALGEBRAS ( with S.A. Rankin), Journal of Algebra and Its Applications, Vol. 9, No. 5 (2010), 687–704.
  9. Chuluundorj. On the Grassmann T-Space (With D.M. Riley), Journal of Algebra and Its Applications, Vol. 7, No. 3 (2008), 319–336.
  10. Otgonbayar. The Baum-Connes Conjecture forKK-theory, Journal ofK-theory, 8 (2011), pp. 3-29. (MR2826278) doi:10.1017/is010003012jkt114
  11. Otgonbayar. Multiplicativity of the JLO character, Journal of Noncommutative Geometry, 5 (2011), no. 3, pp. 387-399. (MR2817644) doi:10.4171/JNCG/80
  12. Otgonbayar. Restriction maps in equivariantKK-theory, Journal ofK-theory, 9 (2012), pp. 45-55. (MR2887199) doi:10.1017/is011010005jkt168
  13. Otgonbayar. Homotopy Theory for C_-algebras, Journal of Noncommutative Geometry, 7 (2013), no. 4, pp. 981-1006 (MR3148615) doi:10.4171/JNCG/141
  14. Otgonbayar. Unsuspended Connective E-theory, Journal of Operator Theory, 71 (2014), Issue 1, pp. 285-294 doi:10.7900/jot.2012mar05.1944
  15. Otgonbayar. On the invariant uniform Roe algebra (with Takeshi Katsura), Journal of Operator Theory, 72 (2014) no. 2 pp. 549–556 doi: 10.7900/jot.2013aug24.2005.
  16. Uuganbayar Zunderiya, Ochiai Hiroyuki. A Generalized Hypergeometric System. Journal of Mathematical sciences the university of Tokyo 20 (2): 285-315, 2013.